# SDR SWAA2021051942451

- Difficulty date: January 14, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 47,384 hours, 28,289 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING DEFLECTION PANEL SEAL BRACKET CRACK. / REMOVED AND REPLACED AT RH WING DEFLECTION PANEL SEAL BRACKET IN REF B737-700 SRM 51-40-02-0G-0..
